Open Access

On convariant maps of matrices


Full Text

Coming Soon.





Article Information

TitleOn convariant maps of matrices
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 3, 252-261
MathSciNet MR2005901
CopyrightThe Author(s) 2003 (CC BY-SA)

Citation Example

Tatiana Shulman, On convariant maps of matrices, Methods Funct. Anal. Topology 9 (2003), no. 3, 252-261.


BibTex

@article {MFAT239,
    AUTHOR = {Shulman, Tatiana},
     TITLE = {On convariant maps of matrices},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {3},
     PAGES = {252-261},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=239},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues